# SDR GLBA201111281

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 40,818 hours, 43,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE OVERHEAD CEILING LIGHT IS BURNED OUT, LIGHT IS PART OF EMERGENCY LIGHTING SYS.  FOUND DURING POSTFLIGHT.  RELAMPED IAW EMM 33-51-01 AND 33-50-00, OPS CHECKED GOOD.
